MAUDE Adverse Event Report: BARD ACCESS SYSTEM, INC. POWER PICC SOLO 2 CATHETER; PICC CATHETER

BARD ACCESS SYSTEM, INC. POWER PICC SOLO 2 CATHETER; PICC CATHETER
Model Number 07144584
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/25/2016
Type of Reportable Event Malfunction
Event or Problem Description
Discovered a retain foreign body in left chest during a cardiac cath (b)(6) 2016 on a pt that was not present prior to a picc line placement.A small fragment of one of the guide wires appears to be the foreign body.One guide wire was found to be intact.The copper wire was disposed of and not able to do a visual examination of it.The picc catheter was intact and usable with no problems to the pt.Pt was too ill to have the wire removed.Md opinion that any attempts to remove would results in major problems for the pt.

Brand Name
POWER PICC SOLO 2 CATHETER
Common Device Name
PICC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEM, INC.
salt lake city UT 84116
MDR Report Key5662250
Report NumberMW5062341
Device Sequence Number10785091
Product Code LJS
UDI-Device Identifier00801741035760
UDI-Public(01)00801741035760(17)170828(10)
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/13/2016
3 Devices were Involved in the Event: 1   2   3  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2017
Device Model Number07144584
Device Lot NumberREP2049
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR